Condition numbers of algebraic Riccati equations in the Frobenius norm
2002 (English)In: Linear Algebra and Its Applications, Vol. 350, 237-261 p.Article in journal (Refereed) Published
Consider the continuous-time algebraic Riccati equation (CARE) and the discrete-time algebraic Riccati equation (DARE) which arise in linear control and system theory. It is known that appropriate assumptions on the coefficient matrices guarantee the existence and uniqueness of Hermitian positive semidefinite stabilizing solutions. In this note, we apply the theory of condition developed by Rice to define condition numbers of the CARE and DARE in the Frobenius norm, and derive explicit expressions of the condition numbers in a uniform manner. Both the complex case and real case are considered, and connections to certain existing condition numbers of the CARE and DARE are discussed. (C) 2002 Elsevier Science Inc. All rights reserved.
Place, publisher, year, edition, pages
2002. Vol. 350, 237-261 p.
IdentifiersURN: urn:nbn:se:umu:diva-21989ISBN: 0024-3795OAI: oai:DiVA.org:umu-21989DiVA: diva2:212255